中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Periodic cylindrical surface solution for fluid bilayer membranes
作者: Zhang, SG ;  OuYang, ZC
刊名: PHYSICAL REVIEW E
出版日期: 1996
卷号: 53, 期号:4, 页码:4206-4208
关键词: TOROIDAL VESICLES
学科分类: Physics
通讯作者: Zhang, SG , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
英文摘要: The shape equation of cylindrical surfaces for lipid bilayer membranes expressed by the Gaussian maps of their cross sections is given. General cylindrical surface solution has been obtained for the case of Delta p = 0. This is the first case found that can be solved for the general shape equation. With this solution we show two kinds of periodic surface solutions to the general shape equation for fluid bilayer membranes.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12642
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Periodic cylindrical surface solution for fluid bilayer membranes.pdf(227KB)----开放获取View Download

Recommended Citation:
Zhang, SG,OuYang, ZC. Periodic cylindrical surface solution for fluid bilayer membranes[J]. PHYSICAL REVIEW E,1996,53(4):4206-4208.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Zhang, SG]'s Articles
 [OuYang, ZC]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Zhang, SG]‘s Articles
 [OuYang, ZC]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Periodic cylindrical surface solution for fluid bilayer membranes.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace